How to lose weight i've gained from depo?

I'm 254 pounds. When I started depo about 9-10 months ago I weight 225-230 . Now I have all this extra weight. I don't eat a lot, and I can't lose any of it. I'm soon going to be taken off of Depo, but what else can I do to get this darned weight off???

3 answers

Recent Questions Nutrition & Fitness


ANSWER #1 of 3

I suggest a meal and exercise plan.
You should have about 1,500 calories a day, even 2,000 if you like.
Exercise at least 30 minutes a day, and drink a lot of water to stay hydrated.
If you would like me to help you come up with a meal plan, I would be more than happy to! :]


ANSWER #2 of 3

The healthiest method of weight loss wouldn't be to not eat that much, in fact when yoo'h don't eat enough it causes your body to take fat from other areas of your body and put in smaller places, so the best thing to do would be to eat healthy and excersise
= ]

Why am I still losing weight?

ANSWER #3 of 3

get off depo
depo shots make you gain weight you are not the only person that I know of that gained weight from that. use the pill if anything or find another way

I dont want to gain weight

Add your answer to this list


SIMILAR QUESTIONS